MAUDE Adverse Event Report: ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE

ABBOTT IRELAND DIAGNOSTICS DIVISION ALINITY I TSH REAGENT KIT; RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Catalog Number 07P48-30
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed falsely low alinity i tsh.The customer reported that the results are low when compared to roche and provided the following data for 1 patient: undiluted = 0.06, auto dil 1:5 = 0.259, man dil 1:10 = 0.388, peg dil 1:2 = 0.127.Customer reference range: 6 m - 13 y : 0.7 - 4.2 iu/ml.14 - 74 y : 0.4 - 3.3 iu/ml.> 74 y: 0.4 - 4.0 iu/ml.Results from roche was 1.0 iu/ml.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.
 
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, trending review, labeling review, device history record review, and field data review.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.Device history review for the complaint lot did not identify any issues.A review of tracking and trending for the alinity i tsh result reagent and complaint lot did not identify an increase in complaints for the complaint issue.The overall performance of the alinity i tsh result reagent reviewed using field data from customers.The review of field data for the complaint lot determined the median value are within the established limits and concluded complaint lot is performing as expected.Labeling was reviewed and was found to address the customer reported event.Based on the available information, no systemic issue or deficiency was identified for the alinity i tsh result reagent lot 69161ud00.
 
Event or Problem Description
The customer observed falsely low alinity i tsh.The customer reported that the results are low when compared to roche and provided the following data for 1 patient: undiluted = 0.06, auto dil 1:5 = 0.259, man dil 1:10 = 0.388, peg dil 1:2 = 0.127.Customer reference range: 6 m - 13 y : 0.7 - 4.2 iu/ml, 14 - 74 y : 0.4 - 3.3 iu/ml, > 74 y: 0.4 - 4.0 iu/ml.Results from roche was 1.0 iu/ml.Per the customer the discrepant results were not reported out to the patient¿s medical provider.There was no reported impact to patient management.

Brand Name
ALINITY I TSH REAGENT KIT
Common Device Name
RADIOIMMUNOASSAY, THYROID-STIMULATING HORMONE
Manufacturer (Section D)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
Manufacturer (Section G)
ABBOTT IRELAND DIAGNOSTICS DIVISION
lisnamuck
co. longford
longford N39E9 32
EI   N39E932
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21793804
Report Number3005094123-2025-00156
Device Sequence Number20991531
Product Code JLW
UDI-Device Identifier00380740131159
UDI-Public(01)00380740131159(17)260401(10)69161UD00
Combination Product (Y/N)N
Initial Reporter CountryNO
PMA/510(K) Number
K983442
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/01/2026
Device Catalogue Number07P48-30
Device Lot Number69161UD00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date04/07/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALNTY I PROCESSING MODU, 03R65-01, (B)(6); ALNTY I PROCESSING MODU, 03R65-01, (B)(6)
Patient SexUnknown